American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65N22) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Andrea Bonito, Jean-Luc Guermond and Bojan Popov. Stability analysis of explicit entropy viscosity methods for non-linear scalar conservation equations. Math. Comp. 83 (2014) 1039-1062.
Abstract, references, and article information   
View Article: PDF

[2] Tan Bui-Thanh, Leszek Demkowicz and Omar Ghattas. Constructively well-posed approximation methods with unity inf--sup and continuity constants for partial differential equations. Math. Comp. 82 (2013) 1923-1952.
Abstract, references, and article information   
View Article: PDF

[3] Claude Jeffrey Gittelson. An adaptive stochastic Galerkin method for random elliptic operators. Math. Comp. 82 (2013) 1515-1541.
Abstract, references, and article information   
View Article: PDF

[4] A. I. Bobenko, D. Matthes and Yu. B. Suris. Nonlinear hyperbolic equations in surface theory: Integrable discretizations and approximation results. St. Petersburg Math. J. 17 (2006) 39-61. MR 2140674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Maxim A. Olshanskii and Arnold Reusken. Grad-div stablilization for Stokes equations. Math. Comp. 73 (2004) 1699-1718. MR 2059732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Silvia Bertoluzza. Substructuring preconditioners for the three fields domain decomposition method. Math. Comp. 73 (2004) 659-689. MR 2031400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jianguo Huang. Numerical solution of the elastic body-plate problem by nonoverlapping domain decomposition type techniques. Math. Comp. 73 (2004) 19-34. MR 2034109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Caroline Lasser and Andrea Toselli. An overlapping domain decomposition preconditioner for a class of discontinuous Galerkin approximations of advection-diffusion problems. Math. Comp. 72 (2003) 1215-1238. MR 1972733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jinchao Xu and Ludmil Zikatanov. The method of alternating projections and the method of subspace corrections in Hilbert space. J. Amer. Math. Soc. 15 (2002) 573-597. MR 1896233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Gabriel N. Gatica and Norbert Heuer. Conjugate gradient method for dual-dual mixed formulations. Math. Comp. 71 (2002) 1455-1472. MR 1933040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Howard C. Elman and Alison Ramage. A characterisation of oscillations in the discrete two-dimensional convection-diffusion equation. Math. Comp. 72 (2003) 263-288. MR 1933821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Walter Zulehner. Analysis of iterative methods for saddle point problems: a unified approach. Math. Comp. 71 (2002) 479-505. MR 1885611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Xue-Cheng Tai and Jinchao Xu. Global and uniform convergence of subspace correction methods for some convex optimization problems. Math. Comp. 71 (2002) 105-124. MR 1862990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] James H. Bramble, Joseph E. Pasciak and Apostol T. Vassilev. Uzawa type algorithms for nonsymmetric saddle point problems. Math. Comp. 69 (2000) 667-689. MR 1659867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Peter Oswald. On the robustness of the BPX-preconditioner with respect to jumps in the coefficients. Math. Comp. 68 (1999) 633-650. MR 1620239.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Einar Haug and Ragnar Winther. A domain embedding preconditioner for the Lagrange multiplier system. Math. Comp. 69 (2000) 65-82. MR 1642817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ning Hu, Xian-Zhong Guo and I. Norman Katz. Bounds for eigenvalues and condition numbers in the $p$-version of the finite element method. Math. Comp. 67 (1998) 1423-1450. MR 1484898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Zhangxin Chen and Peter Oswald. Multigrid and multilevel methods for nonconforming $Q_1$ elements. Math. Comp. 67 (1998) 667-693. MR 1451319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] M. G. Andrade and J. B. R. do Val. A numerical scheme based on mean value solutions for the Helmholtz equation on triangular grids. Math. Comp. 66 (1997) 477-493. MR 1401937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Peter Oswald. Preconditioners for nonconforming discretizations. Math. Comp. 65 (1996) 923-941. MR 1333322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Zhangxin Chen, Richard E. Ewing and Raytcho Lazarov. Domain decomposition algorithms for mixed methods for second-order elliptic problems. Math. Comp. 65 (1996) 467-490. MR 1333307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Todd Arbogast and Zhangxin Chen. On the implementation of mixed methods as nonconforming methods for second-order elliptic problems . Math. Comp. 64 (1995) 943-972. MR 1303084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] James H. Bramble, Zbigniew Leyk and Joseph E. Pasciak. Iterative schemes for nonsymmetric and indefinite elliptic boundary value problems . Math. Comp. 60 (1993) 1-22. MR 1146834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] James H. Bramble, Joseph E. Pasciak, Jun Ping Wang and Jinchao Xu. Convergence estimates for product iterative methods with applications to domain decomposition . Math. Comp. 57 (1991) 1-21. MR 1090464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Howard C. Elman and Gene H. Golub. Iterative methods for cyclically reduced nonselfadjoint linear systems. II . Math. Comp. 56 (1991) 215-242. MR 1052093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] James H. Bramble, Joseph E. Pasciak and Jinchao Xu. The analysis of multigrid algorithms with nonnested spaces or noninherited quadratic forms . Math. Comp. 56 (1991) 1-34. MR 1052086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Susanne C. Brenner. A nonconforming multigrid method for the stationary Stokes equations . Math. Comp. 55 (1990) 411-437. MR 1035927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Howard C. Elman and Gene H. Golub. Iterative methods for cyclically reduced nonselfadjoint linear systems . Math. Comp. 54 (1990) 671-700. MR 1011442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1